**SVRA** 

# **OFFICIAL Schedule**

# Coronado Speed Festival Naval Air Station, North Island September 15-18, 2016

## **SVRA**

# Thursday, September 15

12:00pm - 5:00pmPaddock open for participant set up12:00pm - 5:00pmRegistration12:00pm - 5:00pmTech Inspection

3:30pm - Cars line up at regist bldg. for downtown parade
4:30pm - Cars leave for downtown
6:30pm - Cars return to track

### Friday, September 16

7:00am – 5:00pm Registration 7:00am – 5:00pm Tech Inspection 8:00am – 12:00pm Military Rides

12:00pm - 1:0	0pm LUNCH BR	EAK	
12:10pm – Mandatory driver mtg in grandstands next to pre grid			
1:00pm	Group 1	Practice 20 min	
1:20pm	Group 2	Practice	
1:40pm	Groups 5, 7	Practice	
2:00pm	Group 6	Practice	
2:20pm	Group 3	Practice	

· 1	1 -	
2:40pm	Group 4	Practice
3:00pm	Group 8	Practice
3:20pm	Group 9	Practice
3:40pm	Group 10b	Practice
4:00pm	Pre war	Practice
4:20pm	Group 10a	Practice

### 6:00pm – 8:00pm Vice Admiral Participant Reception (located at the Vice Admiral's Residence)

### Saturday, September 17

7:00am—4:00pm Registration 7:30am—1:00pm Tech Inspection

#### 7:30am Mandatory Driver Mtg in grandstands pre grid

8:00am	Group 1	Qualifying 1	20 min
8:20am	Group 2	Qualifying 1	
8:40am	Groups 5, 7	Qualifying 1	
9:00am	Group 6	Qualifying 1	
9:20am	Group 3	Qualifying 1	
9:40am	Group 4	Qualifying 1	
10:00am	Break - Hot Lap	DS	
10:15am	Group 8	Qualifying 1	
10:35am	Group 9	Qualifying 1	
10:55am	Group 10b	Qualifying 1	
11:15am	Pre war	Qualifying 1	
11:35am	Groups 10a	Qualifying 1	
12:00pm — 1:00pm LUNCH BREAK			

#### Saturday cont.

1:00pm	Group 1	Qualifying Race	20 min
1:20pm	Group 2	Qualifying Race	
1:40pm	Groups 5, 7	Qualifying Race	
2:00pm	Group 6	Qualifying Race	
2:20pm	Break – Hot Lap	s	
2:35pm	Group 3	Qualifying Race	
2:55pm	Group 4	Qualifying Race	
3:15pm	Group 8	Qualifying Race	
3:35pm	Group 9	Qualifying Race	
3:55pm	Group 10b	Qualifying Race	
4:15pm	Pre war	Qualifying Race	
4:35pm	Groups 10a	Qualifying Race	

## Sunday, September 18

8:00 – 1:00pm	Registration		
8:00am	Group 1	Feature Race 1	20 min
8:20am	Group 2	Feature Race 1	
8:40am	Groups 5, 7	Feature Race 1	
9:00am	Group 6	Feature Race 1	
9:20am	Group 3	Feature Race 1	
9:40am	Group 4	Feature Race 1	
10:00am	Group 8	Feature Race 1	
10:20am	Group 9	Feature Race 1	
10:40am	Group 10b	Feature Race 1	
11:00am	Pre War	Feature Race 1	
11:20am	Groups 10	Feature Race 1	
11:40am	Break – Hot Lap	S	

12:00pm -	–1:00pm LUNCH	BREAK	
1:00pm	Group 1	Feature Race 2 20	) min
1:20pm	Group 2	Feature Race 2	
1:40pm	Groups 5, 7	Feature Race 2	
2:00pm	Group 6	Feature Race 2	
2:20pm	Group 3	Feature Race 2	
2:40pm	Group 4	Feature Race 2	
3:00pm	Group 8	Feature Race 2	
3:20pm	Group 9	Feature Race 2	
3:40pm	Group 10b	Feature Race 2	
4:00pm	Pre War	Feature Race 2	
4:20pm	Groups 10a	Feature Race 2	
6:00pm	Awards Presentation	1	

#### SVRA RUN GROUPS

Group 1: Small bore prod. Sports cars and sedans.

- Group 2: Formula Ford and Formula B cars.
- Groups 3, 4: Medium bore Production and Sports cars prior 1972
- Groups 5, 7: World Sports Cars, GT, Prototype and Can-Am cars 1960-1979
- Group 6: Big Bore Production and Sports Cars through 1972.
- Group 8: Series Production Sports Cars and Sedans prior to 1979.
- Group 9: Wings and Slicks Formula cars
- Group 10b: Stock cars, SC1/2/3
- Groups 10a: Select GT, sports cars and sedans post 1973